MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942816400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft hole occurred.The target lesion was located in the coronary artery.A 26 encore inflator device was inserted.A 4.00 x 16mm synergy megatron? drug-eluting stent was advanced and attempted to inflate but no pressure was achieved by the inflator device.The stent was subsequently removed.However, upon inflation outside the patient, a distal shaft hole was noticed.The procedure was completed with another synergy megatron des.There were no patient complications reported, and the patient has fully recovered.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was disposed and will not be returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established as it is most likely that due to the absence of the returned device and insufficient information regarding device handling and procedural conditions, a definitive cause cannot be established, and no further investigation required at this time.
 
Event or Problem Description
It was reported that shaft hole occurred.The target lesion was located in the coronary artery.A 26 encore inflator device was inserted.A 4.00 x 16mm synergy megatron? drug-eluting stent was advanced and attempted to inflate but no pressure was achieved by the inflator device.The stent was subsequently removed.However, upon inflation outside the patient's body, a distal shaft hole was noticed.The procedure was completed with another synergy megatron des.There were no patient complications reported, and the patient has fully recovered.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24344775
Report Number2124215-2026-08484
Device Sequence Number15911812
Product Code NIQ
UDI-Device Identifier08714729985624
UDI-Public(01)08714729985624(17)270526(10)36692563
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942816400
Device Catalogue NumberH7493942816400
Device Lot Number0036692563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/14/2026
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown